Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jul 4, 2015, 12:39 AM CDT for Macon County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 12:39 AM CDT (05:39 UTC)
- Expired
- Jul 4, 2015, 1:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
County Macon County, AL
The radar
The Maxwell AFB radar (KMXX), 23 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
465
WWUS84 KBMX 040539
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 AM CDT SAT JUL 4 2015
ALZ045-040630-
MACON AL-
1239 AM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY UNTIL 130 AM CDT...
AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TUSKEGEE NATIONAL
FOREST TO NEAR HARDAWAY...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...NOTASULGA...SHORTER...FRANKLIN...LAKE TUSKEGEE...
DAVISVILLE...SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...
LIVERPOOL...CREEK STAND...WARRIORSTAND...MOTON FIELD MUNICIPAL
AIRPORT...UPHAPEE CREEK...FORT DAVIS...CROSS KEYS AND I 85 REST AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3223 8585 3225 8588 3229 8588 3230 8590
3227 8590 3229 8594 3232 8596 3234 8599
3238 8601 3255 8561 3250 8549 3249 8544
3223 8543
TIME...MOT...LOC 0539Z 282DEG 29KT 3252 8554 3230 8592
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 3, 11:45 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 3, 11:45 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1145 PM CDT FRI JUL 3 2015 .UPDATE... FOR 06Z AVIATION. && .DISCUSSION... AN OUTFLOW BOUNDARY FROM EARLIER CONVECTION HAS PUSHED TO NEAR A TUSCALOOSA...CALERA...ASHLAND LINE. THIS BOUNDARY WILL ACT AS A FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH THE EARLY EVENING HOURS. THE MAIN BAND OF RAIN HAS PUSHED INTO FAR NORTHERN MISSISSIPPI AND ALABAMA. THERE WILL LIKELY BE ANOTHER ROUND OF HEAVY RAINFALL ACROSS NORTH ALABAMA LATER TONIGHT AS AN UPPER LEVEL IMPULSE ROTATES THROUGH THE BASE OF THE LONG WAVE TROF. THE HEAVIEST RAINFALL THE PAST 12 HOURS HAS BEEN CONFINED TO MAINLY MARION AND WINSTON COUNTIES...WITH 2 T 4 INCHES OF RAIN. FLASH FLOOD GUIDANCE VALUES ARE STILL IN THE 2-2.5 INCH PER HOUR ACROSS NORTH CENTRAL ALABAMA...AND BELIEVE THE GROUND WILL BE ABLE TO HANDLE THE FORECAST RAINFALL TOTALS TONIGHT WITHOUT SIGNIFICANT FLOODING...AND WILL NOT ISSUE ANY WATCH AT THIS TIME. THE SHORT WAVE TROF WILL CONTINUE TO SLOWLY PIVOT EASTWARD THIS WEEKEND WITH THE TROF AXIS FINALLY SHIFTING EAST OF ALABAMA BY SUNDAY NIGHT. UNTIL THIS HAPPENS...UNSETTLED WEATHER WILL CONTINUE WITH NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ALABAMA. THE MODELS ARE TRENDING WARMER AND LESS CONVECTIVE NEXT WEEK AS AN UPPER RIDGE BUILDS OVER THE SOUTHEAST STATES. THE GFS CONTINUES TO SHOW MORE DIURNAL CONVECTION ACROSS ALABAMA THAN THE ECMWF AND CANADIAN MODELS...AND WILL KEEP RAIN CHANCES IN THE 30-35 PERCENT RANGE FOR NOW...BUT COULD REDUCE POPS IN LATER FORECASTS IF THE GFS TRENDS DRIER. 58/ROSE && .AVIATION... 06Z TAF DISCUSSION. SHOWERS AND STORMS MOVING FROM WEST TO EAST ACROSS CENTRAL ALABAMA WILL POSE A THREAT THE NEXT FEW HOURS. THE MAIN ACTIVITY THE NEXT COUPLE OF HOURS WILL BE APPROACHING MGM. IN SHORT...POTENTIAL IMPACTS POSSIBLE AT ANYTIME THIS OVERNIGHT WITH STORMS/SHOWERS AND MVFR CEILINGS. WINDS GENERALLY SOUTH TO SOUTHWEST AT 4 TO 8 KTS. ADDITIONAL SHOWERS AND STORMS POSSIBLE IN THE AFTERNOON. 88 && .FIRE WEATHER... HIGH HUMIDITY VALUES AND ABOVE NORMAL RAIN CHANCES WILL CONTINUE FOR THE NEXT FEW DAYS. THERE ARE NO FIRE WEATHER CONCERNS. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 11:10 AM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1110 AM CDT FRI JUL 3 2015 ALZ011>015-017>050-041915- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1110 AM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLOW MOVING BOUNDARY WILL PUSH SOUTHWARD THROUGH TONIGHT ACROSS THE NORTHERN PORTIONS OF CENTRAL ALABAMA. SHOWERS AND STORMS WILL TRACK EASTWARD ALONG AND NORTH OF THE BOUNDARY. ANY STORMS THAT TRAIN OVER THE SAME AREAS WILL PRODUCE HEAVY RAINFALL AND COULD RESULT IN LOCALIZED FLASH FLOODING. IN ADDITION TO THE FLOODING...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE SOUTH OF A MILLPORT...TO WARRIOR...TO JACKSONVILLE LINE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 3, 10:40 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1040 PM CDT FRI JUL 3 2015
ALZ025-033-035-039>041-040445-
PERRY AL-CHILTON AL-MARENGO AL-DALLAS AL-AUTAUGA AL-SHELBY AL-
1040 PM CDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS...NORTHERN
MARENGO...SOUTHEASTERN SHELBY...PERRY...CHILTON AND NORTHWESTERN
AUTAUGA COUNTIES UNTIL 1145 PM CDT...
AT 1039 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHELBY COUNTY AIRPORT
TO LAWLEY TO NEAR VAIDEN TO NEAR JEFFERSON...AND MOVING EAST AT 40
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALABASTER...PELHAM...SELMA...CALERA...CLANTON...MONTEVALLO...
COLUMBIANA...VALLEY GRANDE...MARION...JEMISON...WILSONVILLE...
UNIONTOWN...SELMONT-WEST SELMONT...JEFFERSON...THORSBY...
HARPERSVILLE...MAPLESVILLE...WILTON...ORRVILLE AND BILLINGSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3238 8804 3248 8769 3248 8752 3253 8752
3284 8704 3284 8688 3305 8688 3306 8691
3326 8679 3334 8637 3329 8636 3328 8643
3320 8646 3318 8650 3312 8646 3306 8652
3293 8651 3287 8647 3250 8664 3228 8722
TIME...MOT...LOC 0339Z 263DEG 35KT 3321 8675 3284 8696 3254 8746 3240
8796
17/KLAWSSpecial weather statement, Jul 3, 11:36 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1136 PM CDT FRI JUL 3 2015
ALZ043-040530-
ELMORE AL-
1136 PM CDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR ELMORE COUNTY UNTIL 1230 AM
CDT...
AT 1136 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WELONA TO NEAR BOOTH...AND
MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...WETUMPKA...TALLASSEE...EQUALITY...ELMORE...
COOSADA...DEATSVILLE...ECLECTIC...EMERALD MOUNTAIN...KOWALIGA
BRIDGE...WESTERN LAKE MARTIN...JORDAN LAKE...TEN CEDAR ESTATES...
WEOKA MILLS...TITUS...BLUE RIDGE...DEXTER...SANTUCK AND WELONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3243 8619 3245 8618 3250 8626 3249 8631
3241 8631 3243 8635 3241 8641 3275 8641
3277 8634 3275 8632 3277 8597 3275 8588
3268 8591 3265 8589 3250 8589 3248 8585
3245 8588 3245 8599 3241 8605
TIME...MOT...LOC 0436Z 268DEG 44KT 3275 8635 3248 8653
87/GRANTHAMSpecial weather statement, Jul 4, 12:06 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1206 AM CDT SAT JUL 4 2015
ALZ038-040545-
CHAMBERS AL-
1206 AM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS COUNTY UNTIL 1245 AM
CDT...
AT 1205 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRAMMEL CROSSROADS TO
WEST CHAMBERS TO NEAR OAK BOWERY...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...LAFAYETTE...STROUD...LA FAYETTE...RED LEVEL...
WAVERLY...LAKEVIEW...CUSSETA...WEST CHAMBERS...WELCH...RIDGE GROVE...
PENTON...HUGULEY...TRAMMEL CROSSROADS...FAIRFAX...CHAMBERS COUNTY
LAKE...RIVER VIEW...POST OAK FORKS AND STANDING ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8541 3274 8543 3273 8543
3274 8549 3273 8549 3273 8557 3274 8557
3273 8559 3311 8559 3311 8523 3286 8519
3285 8516 3281 8517 3278 8512
TIME...MOT...LOC 0505Z 248DEG 38KT 3297 8559 3283 8548 3272 8549
87/GRANTHAMSpecial weather statement, Jul 4, 12:20 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1220 AM CDT SAT JUL 4 2015
ALZ047-040600-
LEE AL-
1220 AM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR LEE COUNTY UNTIL 100 AM CDT...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WAVERLY TO NEAR AUBURN
UNIVERSITY TO TUSKEGEE NATIONAL FOREST...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...NOTASULGA...WAVERLY...BEANS MILL...BEULAH...AUBURN
UNIVERSITY...BEAUREGARD...BLEECKER...GRIFFEN MILL...LOACHAPOKA...
MOUNT JEFFERSON...ROBERT G. PITTS AIRPORT AND CHEWACLA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3250 8550 3257 8565 3260 8563 3273 8560
3273 8549 3274 8549 3273 8543 3274 8543
3273 8540 3273 8529 3275 8528 3275 8514
3274 8511 3269 8512 3266 8509 3265 8511
3263 8508 3262 8509 3259 8508 3255 8504
TIME...MOT...LOC 0520Z 261DEG 35KT 3274 8553 3261 8554 3250 8562
87/GRANTHAMLocal storm report, Jul 4, 12:36 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1236 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 6 NE JACKSONS GAP 32.94N 85.75W
07/04/2015 TALLAPOOSA AL EMERGENCY MNGR
TREES DOWN IN TWO SEPARATE LOCATIONS NEAR THE EAGLE CREEK
COMMUNITY.
&&
GRANTHAMSpecial weather statement, Jul 4, 12:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 AM CDT SAT JUL 4 2015
ALZ045-040630-
MACON AL-
1239 AM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY UNTIL 130 AM CDT...
AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TUSKEGEE NATIONAL
FOREST TO NEAR HARDAWAY...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...NOTASULGA...SHORTER...FRANKLIN...LAKE TUSKEGEE...
DAVISVILLE...SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...
LIVERPOOL...CREEK STAND...WARRIORSTAND...MOTON FIELD MUNICIPAL
AIRPORT...UPHAPEE CREEK...FORT DAVIS...CROSS KEYS AND I 85 REST AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3223 8585 3225 8588 3229 8588 3230 8590
3227 8590 3229 8594 3232 8596 3234 8599
3238 8601 3255 8561 3250 8549 3249 8544
3223 8543
TIME...MOT...LOC 0539Z 282DEG 29KT 3252 8554 3230 8592
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:01 PM CDT | Special Weather Statement | BMX | Lowndes | 44 min |
| Jul 3, 7:21 PM CDT | Special Weather Statement | BMX | Montgomery | 54 min |
| Jul 3, 7:38 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 52 min |
| Jul 3, 7:45 PM CDT | Special Weather Statement | BMX | Greene | 45 min |
| Jul 3, 8:07 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 53 min |
| Jul 3, 8:36 PM CDT | Special Weather Statement | BMX | Elmore, Tallapoosa | 39 min |
| Jul 3, 10:40 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas, Perry, Shelby | 65 min |
| Jul 3, 11:30 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 60 min |
| Jul 3, 11:36 PM CDT | Special Weather Statement | BMX | Elmore | 54 min |
| Jul 4, 12:06 AM CDT | Special Weather Statement | BMX | Chambers | 39 min |
| Jul 4, 12:13 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 28 min |
| Jul 4, 12:20 AM CDT | Special Weather Statement | BMX | Lee | 40 min |
| Jul 4, 12:34 AM CDT | Areal Flood Advisory | BMX | Marion, Winston | 3 hr |
| Jul 4, 2:47 AM CDT | Flash Flood Watch | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 12 more | 20 hr |
| Jul 4, 3:59 AM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jul 4, 4:11 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 6 hr |
| Jul 4, 6:25 AM CDT | River Flood Warning | BMX | Jefferson | 21 hr |
| Jul 4, 6:29 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jul 4, 7:30 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jul 4, 1:34 PM CDT | Special Weather Statement | BMX | Greene, Hale | 41 min |
| Jul 4, 2:05 PM CDT | Special Weather Statement | BMX | Hale, Perry | 55 min |
| Jul 4, 2:59 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Perry | 61 min |
| Jul 4, 4:38 PM CDT | Special Weather Statement | BMX | Autauga | 22 min |
| Jul 4, 5:08 PM CDT | Special Weather Statement | BMX | Montgomery | 37 min |
| Jul 4, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 37 min |
| Jul 4, 5:55 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 35 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.